• Mary Todaro Mary Todaro
    November 05, 2010
    Can I just stop taking namenda or do I have to be weaned off
    Mary Todaro Mary Todaro
    November 05, 2010

FROM OUR EXPERTS

  • AFA Social Services
    Health Guide
    November 24, 2010
    AFA Social Services
    Health Guide
    November 24, 2010

    Dear Ms. Todaro,

     

    While I'm not aware of the reason you no longer wish to take Namenda,you should first consult with your physician to determine what is the best course of action to take. Speaking with your physician about your options can help you make an informed decision, regarding whether or not you should continue this medication or possibly switch to another one, and whether side effects may arise, especially if you have other medical problems. Also, consider having a relative or a trusted friend join you during this discussion. It's always helpful to have a second person present to pick up on anything you may have missed.

  • Carol Bradley Bursack
    Health Guide
    November 06, 2010
    Carol Bradley Bursack
    Health Guide
    November 06, 2010

    You MUST talk to your doctor about this. Everyone is different. Never stop a medication without checking with the doctor first.

    Carol


FROM OUR COMMUNITY

  • NC
    NC
    November 24, 2010
    NC
    NC
    November 24, 2010

    Hi, Ms. Mary Todaro,

     

    In general, do check with the doctor about any change of medicine. If you have bad side effects from namenda, talk to the doctor and he/she may stop the med and gives you another type of drug for it.

     

    Take care,

    Nina

    READ MORE
You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.